Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aerandirel

Green Poop on Accutane?

Recommended Posts

alright on my 3rd week of low dose Accutane (10 mg daily) and just started getting green poop consistently two days ago. My eating habits haven't changed and I haven't been eating anything weird but I just hope this isnt a sign that my liver is failing or something like that. anyone else have any similar experiences with Accutane?

Link to comment
Share on other sites

It would seem that being on such a low does and for a short period of time you would not have any problems with the liver. however, It sounds like it could have something to do with your liver. The discoloration could be do to the over work of the liver and abnormal secretion of bile. If I were you I would play it safe, stop taking the medicine and call in and make an appointment with your Derm. so you can schedule a lab.

Link to comment
Share on other sites

Yea called up my derm and she said if it continued for a few more days that we'd make an appointment and get me checked out. Luckily it stopped the next day so I guess I had just eaten something weird. False alarm.

Link to comment
Share on other sites

On 3/17/2010 at 6:42 PM, Aerandirel said:

alright on my 3rd week of low dose Accutane (10 mg daily) and just started getting green poop consistently two days ago. My eating habits haven't changed and I haven't been eating anything weird but I just hope this isnt a sign that my liver is failing or something like that. anyone else have any similar experiences with Accutane?

it has caused the same thing for me, i am also on my 3rd week and it’s always green lol 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×